# SDR SWAA2015011935886

- Difficulty date: January 14, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 69,355 hours, 57,442 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 65C26300
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP OTBD TRACK FAIRING DELAMINATED AT OTBD SIDE.  R & R FAIRING IAW AMM.
